# SDR DXTA200601545

- Difficulty date: August 8, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 9,648 hours, 7,790 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT OF GSO, CO PILOT SIDE BRAKES BECAME INOP AT APPROX 15 KNOTS FOR ABOUT 5 SECONDS.  BRAKES RESPONDED NORMAL AFTER INITIAL LOSS.  CHECKED ANTI-SKID BITE INDICATOR, NO BITES FLAGGED, C/W NETJETS 560 ANTI-SKID WIRING CHECKLIST.  FOUND RT TRANSDUCER CONNECTOR (STEP 4) SHIELD TERMINAL LUG BROKEN.  REPLACED TERMINAL.  FOUND LEFT CONNECTOR (STEP 5) BACKSHELL TO GROUND WAS OPEN.  REPAIRED GROUND.  FOUND WHEEL WELL CONNECTOR ANTI-SKID WIRING NOT PROPERLY GROUNDED.  REPAIRED GROUND, C/W LEAK AND OPS CHECK OF ENTIRE SYSTEM.  OPS AND LEAK CHECKS GOOD.  BLED BRAKES AND SERVICED IAW CE560 M/M CH 32-42-00/32-40-01/12-12-02/12-13-00.
